Change search
ReferencesLink to record
Permanent link

Direct link
Belorousski-Pandharipande relation in dGBV algebras
Stockholm University, Faculty of Science, Department of Mathematics.
2007 (English)In: Journal of Geometry and Physics, ISSN 0393-0440, Vol. 57, no 2, 597-615 p.Article in journal (Refereed) Published
Abstract [en]

We prove that the genus expansion of solutions of the WDVV equation constructed from dGBV algebras satisfies the differential equation determined by the Belorousski-Pandharipande relation in cohomology of the moduli space Of Curves 2,3, 

Place, publisher, year, edition, pages
2007. Vol. 57, no 2, 597-615 p.
Keyword [en]
WDVV equation, genus expansion, dGBV algebras
National Category
URN: urn:nbn:se:su:diva-57516DOI: 10.1016/j.geomphys.2006.05.002ISI: 000242732700016OAI: diva2:416243
authorCount :2Available from: 2011-05-11 Created: 2011-05-11 Last updated: 2011-05-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics
In the same journal
Journal of Geometry and Physics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 16 hits
ReferencesLink to record
Permanent link

Direct link